# SDR Y2PA20120921044

- Difficulty date: September 21, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N934US
- Make and model: Doug DC-9-34
- Aircraft serial: 48124
- Aircraft time: 54,223 hours, 42,984 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Cell
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EXCESSIVE FUEL LOSS IN FLIGHT.  LT FUEL LOW PRESSURE LIGHT CAME ON.   CLIMBED TO FL270.  AS ACFT LEVELED OFF CREW REALIZED THE LT WING FUEL GAUGE INDICATES ZERO.  SHORTLY AFTER LT FUEL LOW PRESSURE LIGHT ILLUMINATED.    COM 2.28.9 PROCEDURE PERFORMED, CROSSFEED ON.  +/- 6000 LBS REMAINING IN THE RT WING.  RIGHT FUEL QUANTITY  WAS DECREASING.  DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT INCIDENT.   NOTICED FUEL LEAK.   DISCOVERED THAT DAMAGE HAD OCCURRED TO THE FORWARD AND AFT FUSELAGE FUEL TANKS.  OPEN
